Avec cedram.org
Annales Mathématiques
Blaise Pascal
Rechercher un article
Recherche sur le site
Année 1999


L.M. Camacho; J.R. Gómez; R.M. Navarro
3-filiform Lie algebras of dimension 8
Vol. 6 no. 2 (1999), p. 1-13 Détail
A. El Kinani; M. Oudadess
Applications bi-semi-linéaires et commutativité dans les algèbres de Banach involutives
Vol. 6 no. 2 (1999), p. 15-20 Détail
Messaoud Hannachi
Géométrie asymptotique des courbes algébriques
Vol. 6 no. 2 (1999), p. 21-28 Détail
Y. Ouknine; A. Berkaoui
Sur l’approximation de la solution d’une équation différentielle stochastique anticipative
Vol. 6 no. 2 (1999), p. 29-39 Détail
Nicolas Privault; Jiang-Lun Wu
Poisson stochastic integration in Hilbert spaces
Vol. 6 no. 2 (1999), p. 41-61 Détail
B. Amir; L. Maniar
Composition of pseudo almost periodic functions and Cauchy problems with operator of non dense domain
Vol. 6 no. 1 (1999), p. 1-11 Détail
Theodore K. Boni
On the extinction of the solution for an elliptic equation in a cylindrical domain
Vol. 6 no. 1 (1999), p. 13-20 Détail
Andrei Khrennikov; Shinichi Yamada; Arnoud van Rooij
The measure-theoretical approach to $p$-adic probability theory
Vol. 6 no. 1 (1999), p. 21-32 Détail
S.V. Ludkovsky
Properties of quasi-invariant measures on topological groups and associated algebras
Vol. 6 no. 1 (1999), p. 33-45 Détail
P.N. Natarajan
Some more Steinhaus type theorems over valued fields
Vol. 6 no. 1 (1999), p. 47-54 Détail
Claude Tricot; Rudolf Riedi
Attracteurs, orbites et ergodicité
Vol. 6 no. 1 (1999), p. 55-72 Détail